# SDR DXTA2023051986580

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 6,321 hours, 4,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN GALLEY EMERGENCY LIGHT ON FLOOR INOP AND MISSING SCREW, CAUSING LIGHT TO PROTRUDE FROM BEZEL. //SIGNOFF// REMOVED OLD EPOXY FROM NUT PLATE/ FLOOR BOARD AND RE-APPLIED EPOXY IN REF TO PHENOM 300 SPM 20-00-00. REPLACED MISSING SCREW AND INSTALLED EMERGENCY LIGHT !AW PHENOM 300 AMM 33-26-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. SCREW PN ON:MS24693-S32
